{"product_id":"easofen-ibuprofen-200mg-24pk","title":"Easofen Ibuprofen 200Mg 24Pk","description":"\u003cp\u003eThe active ingredient in Easofen Pain Relief Tablets is ibuprofen, which works to help relieve pain, inflammation and fever. Recommended for mild to moderate pain conditions including headache, dental pain, fever, period pain, muscular strain, back and neck pain as well as symptomatic treatment of osteoarthritis. Easofen is also used to help relieve symptoms of cold and flu.\u003c\/p\u003e","brand":"Easofen","offers":[{"title":"Default Title","offer_id":57051159200075,"sku":"5099562205201","price":6.5,"currency_code":"EUR","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1041\/6652\/3211\/files\/easofen-ibuprofen-200mg-24pk-1.jpg?v=1790170734","url":"https:\/\/mccormackspharmacy.ie\/products\/easofen-ibuprofen-200mg-24pk","provider":"McCormacks Pharmacy","version":"1.0","type":"link"}